# SDR SWAA063552

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 44,879 hours, 39,006 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Tab Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, RT ELEVATOR TAB FAILS FREE PLAY CHECK.  REMOVED AND REPLACED RIGHT NR 1 TAB HINGE BOLT IAW MM.
